# SDR CHQA201200007

- Difficulty date: December 23, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 25,792 hours, 21,251 cycles
- Engine: Allsn AE3007A
- Engine time: 23,225 hours, 23,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213609
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE 3 RIGHT OMEGA BEAM ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE CENTER FUSELAGE 3 RIGHT OMEGA BEAM ANGLE IN ACCORDANCE WITH SRM 53-23-02.
